Resultados globales: 22 registros encontrados en 0.02 segundos.
Artículos, Encontrados 8 registros
Documentos de investigación, Encontrados 12 registros
Materiales académicos, Encontrados 2 registros
Artículos Encontrados 8 registros  
1.
29 p, 479.8 KB Rectifiability of measures and the βp coefficients / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In some former works of Azzam and Tolsa it was shown that n-rectifiabilitycan be characterized in terms of a square function involving the David-Semmes β2 coecients. In the present paper we construct some counterexamples which show that a similar characterization does not hold for the βp coefficients with p = 2. [...]
2019 - 10.5565/PUBLMAT6321904
Publicacions matemàtiques, Vol. 63 Núm. 2 (2019) , p. 491-519 (Articles)  
2.
16 p, 405.7 KB The Riesz transform, rectifiability, and removability for Lipschitz harmonic functions / Nazarov, Fedor (Kent State University. Department of Mathematical Sciences) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Volberg, Alexander (Michigan State University. Department of Mathematics)
We show that, given a set E Rn+1 with finite n-Hausdorff measure Hn, if the n-dimensional Riesz transform is bounded in L2(HnbE), then E is n-rectifiable. From this result we deduce that a compact set E Rn+1 with Hn(E) < 1 is removable for Lipschitz harmonic functions if and only if it is purely n-unrectifiable, thus proving the analog of Vitushkin's conjecture in higher dimensions.
2014 - 10.5565/PUBLMAT_58214_26
Publicacions matemàtiques, Vol. 58, Núm. 2 (2014) , p. 517-532  
3.
27 p, 259.5 KB On the analytic capacity gamma ɣ+ / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
The analytic capacity ‚ɣ+ is a version of the usual analytic capacity ‚ɣ which is generated by Cauchy potentials of positive measures. Some recent results have shown the importance ‚ɣ+ of for the understanding of the metric-geometric properties of ‚ɣ. [...]
2002 - 10.1512/iumj.2002.51.2202
Indiana University mathematics journal, Vol. 51, No. 2 (2002) , p. 317-343  
4.
16 p, 228.8 KB Non existence of principal values of signed Riesz transforms of non integer dimension / Ruiz de Villa Robert, Aleix (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tolsa Domènech, Xavier (Institució Catalana de Recerca i Estudis Avançats)
2010 - 10.1512/iumj.2010.59.3884
Indiana University mathematics journal, Vol. 59, No. 1 (2010) , p. 115-130  
5.
31 p, 287.8 KB Finite curvature of arc length measure implies rectifiability : a new proof / Tolsa Domènech, Xavier (Institució Catalana de Recerca i Estudis Avançats)
If E C C is a set with finite length and finite curvature, then E is rectifiable. This fact, proved by David and Léger in 1999, is one of the basic ingredients for the proof of Vitushkin's conjecture. [...]
2005 - 10.1512/iumj.2005.54.2746
Indiana University mathematics journal, Vol. 54, No. 4 (2005) , p. 1075-1105  
6.
60 p, 467.9 KB Weighted norm inequalities for Calderón-Zygmund operators without doubling conditions / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let μ be a Borel measure on Rd which may be non doubling. The only condition that μ must satisfy is μ(B(x, r)) Crn for all x 2 Rd, r > 0 and for some fixed n with 0 < n d. In this paper we introduce a maximal operator N, which coincides with the maximal Hardy-Littlewood operator if μ(B(x, r)) rn for x 2 supp(μ), and we show that all n-dimensional Calder'on-Zygmund operators are bounded on Lp(w dμ) if and only if N is bounded on Lp(w dμ), for a fixed p 2 (1,1). [...]
2007 - 10.5565/PUBLMAT_51207_06
Publicacions Matemàtiques, V. 51 n. 2 (2007) p. 397-456  
7.
36 p, 271.2 KB L2 boundedness of the Cauchy transform implies L2 boundedness of all Carlderón-Zygmund operators associated to odd kernels / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let µ be a Radon measure on C without atoms. In this paper we prove that if the Cauchy transform is bounded in L2 (µ), then all 1-dimensional Calder'on-Zygmund operators associated to odd and sufficiently smooth kernels are also bounded in L2 (µ).
2004 - 10.5565/PUBLMAT_48204_09
Publicacions matematiques, V. 48 N. 2 (2004) , p. 445-479  
8.
12 p, 147.7 KB A proof of the weak (1,1) inequality for singular integrals with non doubling measures based on a Calderón-Zygmund decomposition / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Given a doubling measure µ on Rd, it is a classical result of harmonic analysis that Calderón-Zygmund operators which are bounded in L2(µ) are also of weak type (1, 1). Recently it has been shown that the same result holds if one substitutes the doubling condition on µ by a mild growth condition on µ. [...]
2001 - 10.5565/PUBLMAT_45101_07
Publicacions matematiques, V. 45 N. 1 (2001) , p. 163-174  

Documentos de investigación Encontrados 12 registros  1 - 10siguiente  ir al registro:
1.
109 p, 1.2 MB Singular integral operators and rectifiability / Chunaev, Petr, autor. ; Tolsa Domènech, Xavier, supervisor acadèmic. ; Mateu Bennassar, Joan, supervisor acadèmic. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques.
Los problemas que estudiamos en esta tesis se encuentran en el área de Análisis Armónico y Teoría de la Medida Geométrica. En particular, consideramos la conexión entre las propiedades analíticas de operadores integrales singulares definidos en L^2(\mu) y asociados con algunos núcleos de Calderón-Zygmund y las propiedades geométricas de la medida \mu. [...]
The problems that we study in this thesis lie in the area of Harmonic Analysis and Geometric Measure Theory. Namely, we consider the connection between the analytic properties of singular integral operators defined in L^2(\mu) and associated with some Calderón-Zygmund kernels and the geometric properties of the measure \mu. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2018.  
2.
108 p, 1.0 MB Singular integrals and rectifiability / Girela Sarrión, Daniel ; Tolsa Domènech, Xavier, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
Vegeu resums dgs1de1. pdf.
[Barcelona] : Universitat Autònoma de Barcelona, 2016
2 documentos
3.
157 p, 2.5 MB Singular integral operators on sobolev spaces on domains and quasiconformal mappings / Prats Soler, Martí ; Tolsa Domènech, Xavier, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
[Barcelona] : Universitat Autònoma de Barcelona, 2015  
4.
70 p, 1.4 MB Distortion theorems for quasiconformal mappings / Prats Soler, Martí ; Tolsa Domènech, Xavier, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
L'any 1994, Astala publicà el reconegut teorema de distorió de l'àrea per aplicacions quasiconformes, un resultat innovador que va permetre que n'apareguessin nombrosos més dins d'aquest camp de l'anàlisi durant la darrera dècada. [...]
In 1994, Astala published his celebrated Area Distortion Theorem for quasiconformal mappings, a groundbreaking result that allowed a number of new results within this area of Analysis to appear during the last two decades. [...]

2011
2 documentos
5.
49 p, 496.4 KB Counterexamples to some pointwise estimates of the maximal Cauchy transform in terms of the Cauchy transform / Girela Sarrión, Daniel ; Tolsa Domènech, Xavier, tutor (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Motivated by the work of Mateu, Orobitg, Pérez and Verdera, who proved inequalities of the form T _*f\lesssim M(Tf) or T _*f\lesssim M^2(Tf) for certain singular integral operators T, such as the Hilbert or the Beurling transforms, we study the possibility of establishing this type of control for the Cauchy transform along a Lipschitz graph. [...]
Motivats per la feina de Mateu, Orobitg, Pérez i Verdera, que van provar desigualtats del tipus T _*f\lesssim M(Tf) o T _*f\lesssim M^2(Tf) per alguns operadors integrals singulars T, com les transformades de Beurling o de Hilbert, estudiem la possibilitat d'establir aquest tipus de control per la transformada de Cauchy al llarg d'un graf Lipschitz. [...]

2012  
6.
39 p, 334.2 KB Calderón-Zygmund kernels and rectifiability in the plane / Chousionis, Vasilis (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Prat Baiget, Laura (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Vegeu el resum a l'inici del document del fitxer adjunt.
Centre de Recerca Matemàtica 2011 (Prepublicacions del Centre de Recerca Matemàtica ; 1047)  
7.
70 p, 1.4 MB Distortion theorems for quasiconformal mappings / Prats Soler, Martí ; Tolsa Domènech, Xavier, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In 1994, Astala published his celebrated Area Distortion Theorem for quasiconformal mappings, a groundbreaking result that allowed a number of new results within this area of Analysis to appear during the last two decades. [...]
L'any 1994, Astala publicà el reconegut teorema de distorió de l'àrea per aplicacions quasiconformes, un resultat innovador que va permetre que n'apareguessin nombrosos més dins d'aquest camp de l'anàlisi durant la darrera dècada. [...]

2011
2 documentos
8.
34 p, 306.6 KB Quasiconformal distortion of Riesz capacities and Hausdorff measures in the plane / Astala, K. ; Verdera Melenchón, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Clop, Albert ; Tolsa Domènech, Xavier ; Uriarte-Tuero, I. ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
In this paper we prove the sharp distortion estimates for the quasiconformal mappings in the plane, both in terms of the Riesz capacities from non linear potential theory and in terms of the Hausdorff measures.
Centre de Recerca Matemàtica 2010 (Prepublicacions del Centre de Recerca Matemàtica ; 934)  
9.
15 p, 229.1 KB Hausdorff measure of quasicircles / Prause, István (University of Helsinki. Department of Mathematics and Statistics) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Uriarte-Tuero, Ignacio (Michigan State University. Department of Mathematics) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 909)  
10.
27 p, 281.7 KB Calderón-Zygmund capacities and Wolff potentials on Cantor sets / Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2009 (Prepublicacions del Centre de Recerca Matemàtica ; 908)  

Documentos de investigación : Encontrados 12 registros   1 - 10siguiente  ir al registro:
Materiales académicos Encontrados 2 registros  
1.
2 p, 31.9 KB Teoria de funcions [28028] / Melnikov, Mark ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2002-03
Llicenciat en Matemàtiques [466]  
2.
2 p, 88.9 KB Anàlisi matemètic I [27995] / Mateu Bennassar, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Tolsa Domènech, Xavier (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Facultat de Ciències
2002-03
Llicenciat en Matemàtiques [466]  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.